Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010 (2010), Article ID 195983, 11 pages
http://dx.doi.org/10.1155/2010/195983
Research Article

The Permanence in a Single Species Nonautonomous System with Delays and Feedback Control

Department of Mathematics, Yuncheng University, Yuncheng 044000, China

Received 27 October 2009; Accepted 6 January 2010

Academic Editor: Guang Zhang

Copyright © 2010 Xiaomei Feng and Fengqin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaomei Feng and Fengqin Zhang, “The Permanence in a Single Species Nonautonomous System with Delays and Feedback Control,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 195983, 11 pages, 2010. doi:10.1155/2010/195983